# SDR AUS20030541

- Difficulty date: May 21, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360*
- Propeller: Amtr C8289
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Part number: 62373000
- Condition: Cracked
- Location: Aileron
- Part time: 10,808 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT AILERON OUTBOARD HINGE DOUBLER CRACKED.  FOUND DURING INSPECTION IAW AD/PA28/16A2.
